# SDR SWIA2021080259924

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS333.00 FRAME CORRODED BETWEEN STR 26L AND STR 25R     (C-CHECK RO 7/28/2021)    REPLACED MAIN AVIONICS BAY FS333 FRAME BETWEEN STR 26L AND STR 25R REF DWG SH670-32420 REV. E, CRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
